MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE
Catalog Number 04P53-35
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a (b)(6) architect (b)(6) result from a female dialysis patient.Sample id (b)(6) generated a (b)(6) result of (b)(6).A new sample (sid (b)(6) ) collected two days later generated repeat (b)(6) results ((b)(6)) and confirmed (b)(6) (93% neutralization).Both samples were retested sid (b)(6) generated a (b)(6) ) result and sid (b)(6) generated (b)(6).No further information was provided and no adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the issue included a review of the complaint text, a search for similar complaints, in-house testing, review of manufacturing documents and a review of labeling.Review of complaint activity did not identify any adverse or non-statistical trends for the architect hbsag qualitative assay.Normal complaint activity was identified for reagent lot 79116fn00.Testing of panels which mimic patient samples was performed using retained kits of lot 79116fn00.All specifications were met indicating that the lot is performing acceptably.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect hbsag qualitative confirmatory assay was identified.Update march 19, 2018: suspect medical device: the lot number was incorrectly documented in the serial number field in the initial medical device report.The lot number has been entered in the correct lot number field.

Brand Name
ARCHITECT HBSAG QUALITATIVE
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key7148684
Report Number3008344661-2017-00109
Device Sequence Number11040220
Product Code KSJ
UDI-Device Identifier00380740007782
UDI-Public00380740007782
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2018
Device Catalogue Number04P53-35
Device Lot Number79116FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1